Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Anne
Unregistered

Sustiva
      03/29/00 01:11 PM

Help!!! I've been on sustiva for six weeks and vivid dreams are still preventing me from getting a good night's sleep. I've tried 50 mgs of trazedone at bedtime, which worked but left me feeling very zonked out the next day (25 mgs didnt do the trick). I've also tried 20 mgs of buspar but that wasn't any help at all. Any suggestions????




Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Sustiva Anne 03/29/00 01:11 PM
. * Re: Sustiva Anonymous   09/03/00 11:28 PM
. * Re: Sustiva Anonymous   01/07/01 11:36 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4911

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3